# SDR SWAA2022022564835

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON EXTERNAL SKIN UNDER VERTICAL STAB 1013-1093 BETWEEN STR 3L-3R / CORROSION WAS FOUND ON EXTERNAL SKIN STA. 1016-1088; STR. 3L-3R IN AREA OF 78.0'L X 30.0'W X .005'D FOUND IN LIMITS PER SRM 53-00-01-1A-1; FIG. 103; DET. C+D. AREA @ STA. 1030-1041 STR. 2L-2R EXCEEDS .10' AROUND EXISTING DOUBLER. NO DAMAGE PERMITTED PER SRM 53-00-01-1A-1 FIG 103 DET. IV. REPAIRED SKIN @ STA. 1016-1088 PER ER# 18-06120 REV IR AND EA# 1-753-33912 REV IR
